Alert archive / Colorado / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 35, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 25, 2007, 2:32 PM MDT for Pueblo County, Colorado. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2007, 2:32 PM MDT (20:32 UTC)
- Expired
- May 25, 2007, 4:00 PM MDT
- In force
- 88 min
- Issued by
- NWS Pueblo, CO
- Area
- Counties, with a storm outline in the text
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 48 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 8.5 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1735 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -26 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS55 KPUB 252032 SVRPUB COC101-252200- /O.NEW.KPUB.SV.W.0035.070525T2032Z-070525T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PUEBLO CO 232 PM MDT FRI MAY 25 2007 THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... THIS INCLUDES THE CITY OF PUEBLO... * UNTIL 400 PM MDT... * AT 229 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 11 MILES SOUTHWEST OF PUEBLO WEST...OR 14 MILES WEST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PUEBLO RESERVOIR. PUEBLO. AVONDALE. BOONE. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3829 10492 3807 10494 3786 10411 3839 10409 $$ METZE
6 follow-up statements
000 WWUS55 KPUB 252046 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT FRI MAY 25 2007 COC101-252200- /O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/ PUEBLO CO- 246 PM MDT FRI MAY 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR CENTRAL PUEBLO COUNTY... AT 242 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 11 MILES SOUTHWEST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO RESERVOIR. PUEBLO. BLENDE. AVONDALE. BOONE. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3829 10492 3807 10494 3786 10411 3839 10409 $$ METZE
000 WWUS55 KPUB 252054 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 253 PM MDT FRI MAY 25 2007 COC101-252200- /O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/ PUEBLO CO- 253 PM MDT FRI MAY 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR CENTRAL PUEBLO COUNTY... AT 250 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 9 MILES WEST OF BLENDE...OR 11 MILES SOUTHWEST OF PUEBLO... AND WAS MOVING TOWARD THE EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... PUEBLO RESERVOIR. PUEBLO. BLENDE. AVONDALE. BOONE. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3829 10492 3807 10494 3786 10411 3839 10409 $$ METZE
000 WWUS55 KPUB 252105 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 305 PM MDT FRI MAY 25 2007 COC101-252200- /O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/ PUEBLO CO- 305 PM MDT FRI MAY 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR CENTRAL PUEBLO COUNTY... AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER CENTRAL PUEBLO COUNTY...OR 18 MILES SOUTH OF PUEBLO... AND WAS MOVING TOWARD THE EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF CENTRAL AND SOUTHERN PUEBLO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3818 10471 3799 10475 3786 10411 3821 10411 $$ METZE
000 WWUS55 KPUB 252118 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 318 PM MDT FRI MAY 25 2007 COC101-252200- /O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/ PUEBLO CO- 318 PM MDT FRI MAY 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR SOUTHEASTERN PUEBLO COUNTY... AT 315 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER CENTRAL PUEBLO COUNTY...OR 19 MILES SOUTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL PUEBLO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3824 10453 3795 10471 3778 10406 3821 10406 $$ METZE
000 WWUS55 KPUB 252138 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 339 PM MDT FRI MAY 25 2007 COC101-252200- /O.CON.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/ PUEBLO CO- 339 PM MDT FRI MAY 25 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM MDT FOR SOUTHEASTERN PUEBLO COUNTY... AT 336 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED OVER CENTRAL PUEBLO COUNTY...OR 22 MILES SOUTHEAST OF PUEBLO...AND WAS MOVING TOWARD THE EAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL PUEBLO COUNTY. IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST PROTECTION. HEAVY RAIN WILL CAUSE HIGH WATER IN LOW LYING AREAS AND POSSIBLE FLASH FLOODS. IF WATER IS ACROSS YOUR PATH...DO NOT CROSS IT. THE PATH OR ROAD MAY BE WASHED OUT...AND THEREFORE THE WATER WILL BE MUCH DEEPER THAN YOU THINK. LAT...LON 3824 10453 3795 10471 3778 10406 3821 10406 $$ METZE
000 WWUS55 KPUB 252154 SVSPUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 354 PM MDT FRI MAY 25 2007 COC101-252204- /O.EXP.KPUB.SV.W.0035.000000T0000Z-070525T2200Z/ PUEBLO CO- 354 PM MDT FRI MAY 25 2007 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PUEBLO COUNTY EXPIRES AT 400 PM MDT... LAT...LON 3824 10453 3795 10471 3778 10406 3821 10406 $$ METZE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:55 AM MDT, 10 hours 37 minutes earlier.
Area forecast discussion, May 25, 3:55 AM MDT, 10 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 355 AM MDT FRI MAY 25 2007 .SHORT TERM... (TODAY AND TONIGHT) ...WEAK FRONT ENTERS AREA LATE TONIGHT... CURRENTLY...WEAK BROAD TROUGH IN MID LVL FLOW CAUSING A FEW SHOWERS OVER THE MTNS AND ADJANCENT PLAINS THIS MORNING. MOST ACTIVITY TO THE SOUTH VCNTY WALSENBURG...ALONG WITH SHOWERS IN THE SW AND S MTNS. SAT PIX SHOWING MID/HI CLOUDS OVER MTNS WITH A LOWER DECK ALONG THE NM/CO BORDER. TODAY...TROUGH ALOFT WILL MOVE OVER THE REGION TODAY. LATEST 06Z GUIDANCE CONTINUES TO INDICATE A FEW SHOWERS WILL BE POSSIBLE OVER THE ENTIRE REGION THIS MORNING...AND FOR THIS REASON INCLUDED A LOW POP OVER THE PLAINS THIS MORNING...WITH SLIGHTLY HIGHER POPS OVER THE MTNS. BY THIS AFTERNOON...TROUGH ALOFT LIFTS OFF THE ENE...AND SFC WINDS GRADUALLY SHIFT TO A MORE SW DIRECTION. BELIEVE POP CHANCES TODAY WILL BE ON THE LOWER SIDE OF CLIMO...AND HAVE MAINLY ISOLD POPS ACROSS THE CWA...WITH SLIGHTLY HIGHER POPS ALONG THE S TIER AND PIKES PEAK REGION. I DONT SEE MUCH IN THE WAY OF ANY SVR STORMS TODAY...AND THUS DO NOT PLAN TO MENTION SVR IN THE HWO. HI TEMPS TODAY WILL BE ABOUT 80F ON THE PLAINS. TONIGHT...BY 00Z THIS EVENING...SFC FRONT ASSOCIATED WITH AFORMENTIONED SHORT WAVE WILL BE IN THE VICINITY OF THE CO/WY BORDER. THIS BOUNDARY WILL CONTINUE TO DROP SOUTH AND SHOULD BE SOUTH OF THE PALMER DVD BY 12Z TOMORROW MORNING. EXCEPT FOR WINDSHIFT...DO NOT EXPECT ANY SENSIBLE WX WITH FRONT AS IT MOVES SOUTH. .LONG TERM... (SATURDAY THROUGH THURSDAY) SATURDAY...BOTH NAM AND GFS SHOW A WEAK COLD FRONT DROPPING DOWN THE E COLORADO PLAINS THROUGH THE MORNING. HOWEVER...NOT A LOT OF ACTIVITY ASSOCIATED WITH THIS FEATURE...WITH SOLUTIONS POINTING TO THE NORMAL DIURNAL CONVECTION OVER THE HIGHER TERRAIN. WENT WITH THE COOLER END OF GUIDANCE TO ACCOUNT FOR COLD FRONT...BUT MAX TEMPS COULD STILL RISE INTO THE 70S TO NEAR 80 FOR THE HIGH VALLEYS AND PLAINS. ONE THING TO NOTE...CAPE CHARTS INDICATE HIGHER CAPE HUGGING THE CO/KS BORDER. BULK SHEAR IS CURRENTLY FORECAST TO BE ABOUT 25 KTS SO NOT A LOT OF ROTATION...BUT FUEL FOR STORMS WILL BE CLOSE BY. SUNDAY AND MONDAY...WEAK WESTERLY FLOW ALOFT CONTINUES AS H7 TEMPS WARM CONSIDERABLY AND MAX TEMPS PROGRESSIVELY GET WARMER EACH DAY. MODELS STILL HINT AT ENOUGH AVAILABLE MOISTURE FOR AFTN AND EVE THUNDERSTORMS OVER THE HIGHER TERRAIN AND NEARBY PLAINS...AND CANNOT ARGUE WITH THIS. HOWEVER...REMOVED POPS MOST AREAS OVERNIGHT SINCE CONVECTION SHOULD END ONCE HEATING IS SHUT OFF. OTHER FOCUS AREA TO MONITOR WILL BE ONCE AGAIN THE DRY LINE LURKING NEAR THE SE CORNER/EASTERN BORDER EACH EVE. TUESDAY THROUGH THURSDAY...MODELS INDICATE A STRONGER UPPER LOW DROPPING DOWN ACROSS MT AND THE DAKOTAS TUESDAY...PUSHING A COLD FRONT DOWN ACROSS E CO SOMETIME DURING THE AFTN OR EVE. RIGHT NOW THE TIMING IS IN QUESTION...WITH A SLOWER FRONTAL PASSAGE MEANING WARMING MAX TEMPS AHEAD OF IT THROUGH THE DAY. WENT CLOSE TO NUMERICAL GUIDANCE FOR TEMPS ON TUE...AND WILL HAVE TO CONTINUE MONITORING MODEL SOLUTIONS. INCREASED CLOUD COVER AND POPS A BIT FOR THE E PLAINS IN RESPONSE TO THE FRONT...THEN COOLER TEMPS EXPECTED FOR WED INTO THUR AS THE UPPER LOW MEANDERS OVER THE CENTRAL PART OF THE COUNTRY. MOORE && .AVIATION... ONLY ISOLD TSRA EXPECTED TODAY SO WILL ONLY MENTION VCTS AT TAF SITES DURING THE AFTERNOON AND EARLY EVENING. MAIN CONCERN WILL BE WEAK FROPA ACROSS COS LATE TONIGHT. FRONT SHOULD CROSS ABOUT 10Z AND ARRIVING NEAR KPUB AT 12Z. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 34/27
Hazardous weather outlook, May 25, 12:40 PM MDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PUEBLO CO 1240 PM MDT FRI MAY 25 2007 COZ058>089-093>099-261845- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1240 PM MDT FRI MAY 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR...MAINLY ACROSS CENTRAL AND SOUTHERN SECTIONS OF SOUTHERN COLORADO. A SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE ACROSS THE SOUTHEAST PLAINS...BRINGING HAIL AROUND 3/4 INCH IN DIAMETER...OR WINDS TO NEAR 60 MPH. CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED EACH DAY ACROSS THE REGION. THE MAIN THREATS FROM THESE STORMS WILL BE CLOUD TO GROUND LIGHTNING AND WIND GUSTS UP TO 40 MPH. SMALL HAIL UP TO 1/2 INCH IN DIAMETER AND LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THE STRONGEST STORMS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEAST PLAINS...MAINLY SOUTH OF A LINE FROM PUEBLO TO LAMAR. TLM
In the hours before
Local storm report, May 25, 1:37 PM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
137 PM MDT FRI MAY 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0117 PM HAIL 10 NW CRESTONE 38.10N 105.83W
05/25/2007 M0.75 INCH SAGUACHE CO PUBLIC
&&
TLMLocal storm report, May 25, 1:49 PM MDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
149 PM MDT FRI MAY 25 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM HAIL 2 E SEGUNDO 37.12N 104.73W
05/25/2007 M0.75 INCH LAS ANIMAS CO PUBLIC
&&
TLMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 12:01 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 32 min |
| May 25, 12:51 PM MDT | Severe Thunderstorm Warning | PUB | Saguache | 54 min |
| May 25, 1:05 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 85 min |
| May 25, 1:59 PM MDT | Severe Thunderstorm Warning | PUB | Costilla | 26 min |
| May 25, 3:32 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 58 min |
| May 25, 3:57 PM MDT | Severe Thunderstorm Warning | PUB | Costilla, Huerfano | 36 min |
| May 25, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 49 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.